# SDR SWAA2022020806327

- Difficulty date: January 24, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 51,650 hours, 25,037 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING # 12 SPOILER PANEL HAS TWO DENTS AND POSSIBLY DELAMINATION ON LOWER SIDE / REMOVED AND REPLACED R/H OUTBOARD GROUND SPOILER IAW AMM 27-62-91. TAG NO: 342808 PN ON: 113A4100-2 SN ON: 001537 PN OFF: SN OFF: 001336
